# SDR ASOA201710145151

- Difficulty date: October 14, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED IN PREVIOUS REPAIR.  REPAIRED THE DRAG ANGLE IAW SRM 52-11-04-201-002-A01, TYPE 2 REPAIR.
